Alert archive / Washington / High Wind Warnings in 2017

High Wind Warning 6, NWS Seattle, WA

April 6, 2017San Juan County, Washington

NWS Seattle, WA issued this high wind warning at Apr 6, 2017, 9:35 PM PDT for San Juan County, Washington. It took effect at Apr 7, 2017, 9:00 AM PDT. It was in force for 14 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 6, 2017, 9:35 PM PDT (04:35 UTC)
In effect from
Apr 7, 2017, 9:00 AM PDT
Expired
Apr 7, 2017, 11:00 PM PDT
In force
14 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 12:04 PM PDTHIGH SUST WINDS 416 E Friday Harbor, WACWOP SITE ON LOPEZ ISLAND HAD SUSTAINED WINDS OF 41 MPH WITH GUST TO 48 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 00:00Z, 4.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 00:00Z on 2017-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 00:00Z on 2017-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1308 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

387 
WWUS76 KSEW 070435
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
935 PM PDT Thu Apr 6 2017

WAZ516-517-071245-
/O.UPG.KSEW.HW.A.0002.170407T1500Z-170408T0700Z/
/O.NEW.KSEW.HW.W.0006.170407T1800Z-170408T0600Z/
North Coast-Central Coast-
935 PM PDT Thu Apr 6 2017

...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 11 PM PDT FRIDAY...

The National Weather Service in Seattle has issued a High Wind
Warning, which is in effect from 11 AM to 11 PM PDT Friday. The
High Wind Watch is no longer in effect. 

* WIND...South wind 25 to 45 mph with gusts up to 60 mph.

* SOME AFFECTED LOCATIONS...Westport...Ocean Shores...Hoquiam...
  Copalis Beach...Pacific Beach...La Push and Forks. 

* TIMING...Strongest winds Friday afternoon and early evening.

* IMPACTS...Winds of this strength can break branches off of 
  trees...topple weakened trees...and produce power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can topple trees onto roads, vehicles, and rooftops.
Falling trees or large branches have been known to cause
fatalities during windstorms. Downed power lines can cause power
outages lasting a couple of hours or longer.

&&

$$

WAZ001-503-506-507-509>511-556-558-559-071245-
/O.CON.KSEW.HW.A.0002.170407T1600Z-170408T0300Z/
San Juan County-Western Whatcom County-Western Skagit County-
Everett and Vicinity-Tacoma Area-Admiralty Inlet Area-
Hood Canal Area-Bellevue and Vicinity-Seattle and Vicinity-
Bremerton and Vicinity-
935 PM PDT Thu Apr 6 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM PDT FRIDAY THROUGH
FRIDAY EVENING...

* WIND...Possible south wind 20 to 40 mph with gusts up to 60 
  mph.

* SOME AFFECTED LOCATIONS...Tacoma...Seattle...Everett...Port 
  Townsend...Whidbey Island...The San Juan Islands...and 
  Bellingham. 

* TIMING...Strongest winds are most likely Friday afternoon.

* IMPACTS...Winds of this strength can break branches off of 
  trees...topple weakened trees and produce power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Watch means there is the potential for a hazardous
high wind event. Sustained winds of at least 40 mph...or gusts of
58 mph or stronger may occur. Continue to monitor the latest
forecasts.

&&

$$

www.weather.gov/seattle
4 follow-up statements
010 
WWUS76 KSEW 070954
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
254 AM PDT Fri Apr 7 2017

WAZ001-503-506-510-071900-
/O.UPG.KSEW.HW.A.0002.170407T1600Z-170408T0300Z/
/O.EXB.KSEW.HW.W.0006.170407T1600Z-170408T0500Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
254 AM PDT Fri Apr 7 2017

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM
PDT THIS EVENING...

The National Weather Service in Seattle has issued a High Wind
Warning, which is in effect from 9 AM this morning to 10 PM PDT
this evening. The High Wind Watch is no longer in effect. 

* WIND...Southeast 25 to 40 mph with gusts up to 60 mph.

* SOME AFFECTED LOCATIONS...Port Townsend, Oak Harbor, Friday 
Harbor, Anacortes, and Bellingham. 

* TIMING...Winds will increase late this morning and peak during
  the afternoon and early evening hours. 

* IMPACTS...Winds of this strength can break branches off of 
  trees...topple weakened trees and produce power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can topple trees onto roads, vehicles, and rooftops.
Falling trees or large branches have been known to cause
fatalities during windstorms. Downed power lines can cause power
outages lasting a couple of hours or longer.

&&

$$

WAZ516-517-071900-
/O.EXT.KSEW.HW.W.0006.170407T1600Z-170408T0600Z/
North Coast-Central Coast-
254 AM PDT Fri Apr 7 2017

...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO
11 PM PDT THIS EVENING...

* WIND...South wind 30 to 45 mph with gusts up to 70 mph.

* SOME AFFECTED LOCATIONS...Westport, Ocean Shores, Hoquiam,
  Copalis Beach, Pacific Beach, La Push, and Forks. 

* TIMING...Winds will increase late in the morning and will peak
  during the afternoon and early evening hours. 

* IMPACTS...Winds of this strength can topple trees and power
  poles, damage roofs, and produce power outages. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can topple trees onto roads, vehicles, and rooftops.
Falling trees or large branches have been known to cause
fatalities during windstorms. Downed power lines can cause power
outages lasting several hours or longer.

&&

$$

WAZ507-509-511-556-558-559-071900-
/O.UPG.KSEW.HW.A.0002.170407T1600Z-170408T0300Z/
/O.NEW.KSEW.WI.Y.0013.170407T1600Z-170408T0500Z/
Everett and Vicinity-Tacoma Area-Hood Canal Area-
Bellevue and Vicinity-Seattle and Vicinity-Bremerton and Vicinity-
254 AM PDT Fri Apr 7 2017

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT
THIS EVENING...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 9 AM this morning to 10 PM PDT
this evening. The High Wind Watch is no longer in effect. 

* WIND...South 25 to 35 mph with gusts up to 55 mph.

* SOME AFFECTED LOCATIONS...Tacoma, Seattle, Everett, Bremerton,
  and Shelton.

* TIMING...Winds will increase late in the morning and peak in the
  afternoon and early evening hours. 

* IMPACTS...Winds of this strength can break branches off of 
  trees...topple weakened trees and produce local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph with gusts up to 55 mph are
expected. Winds this strong can make driving difficult, especially
for high profile vehicles. Use extra caution.

&&

$$

WAZ504-555-071900-
/O.NEW.KSEW.WI.Y.0013.170407T1600Z-170408T0500Z/
Southwest Interior-East Puget Sound Lowlands-
254 AM PDT Fri Apr 7 2017

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 10 PM PDT
THIS EVENING...

The National Weather Service in Seattle has issued a Wind
Advisory, which is in effect from 9 AM this morning to 10 PM PDT
this evening. 

* WIND...South 20 to 35 mph with gusts to 45 mph.

* SOME AFFECTED LOCATIONS...North Bend, Gold Bar, Olympia, and
  Chehalis.

* TIMING...Winds will increase late in the morning and peak in the
  afternoon and early evening hours. 

* IMPACTS...Winds of this strength can break branches off of 
  trees...topple weakened trees and produce local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph with gusts 45 to 55 mph 
are expected. Winds this strong can make driving difficult, 
especially for high profile vehicles. Use extra caution.

&&

$$

www.weather.gov/seattle
844 
WWUS76 KSEW 071849
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1149 AM PDT Fri Apr 7 2017

WAZ516-517-080300-
/O.CON.KSEW.HW.W.0006.000000T0000Z-170408T0600Z/
North Coast-Central Coast-
1149 AM PDT Fri Apr 7 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WIND...South wind 30 to 45 mph with gusts up to 70 mph.

* SOME AFFECTED LOCATIONS...Westport, Ocean Shores, Hoquiam, 
  Copalis Beach, Pacific Beach, La Push, and Forks. 

* TIMING...Strong winds will continue today and then ease this
  evening.

* IMPACTS...Winds of this strength can topple trees and power 
  poles, damage roofs, and produce power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can topple trees onto roads, vehicles, and rooftops.
Falling trees or large branches have been known to cause
fatalities during windstorms. Downed power lines can cause power
outages lasting several hours or longer.

&&

$$

WAZ001-503-506-510-080300-
/O.CON.KSEW.HW.W.0006.000000T0000Z-170408T0500Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
1149 AM PDT Fri Apr 7 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WIND...Southeast 25 to 40 mph with gusts up to 60 mph.

* SOME AFFECTED LOCATIONS...Port Townsend, Oak Harbor, Friday 
  Harbor, Anacortes, and Bellingham.

* TIMING...Winds will rapidly increase by early afternoon and then
  ease late this evening.

* IMPACTS...Winds of this strength can break branches off of 
  trees...topple weakened trees and produce power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can topple trees onto roads, vehicles, and rooftops.
Falling trees or large branches have been known to cause
fatalities during windstorms. Downed power lines can cause power
outages lasting a couple of hours or longer.

&&

$$

WAZ504-507-509-511-555-556-558-559-080300-
/O.CON.KSEW.WI.Y.0013.000000T0000Z-170408T0500Z/
Southwest Interior-Everett and Vicinity-Tacoma Area-
Hood Canal Area-East Puget Sound Lowlands-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
1149 AM PDT Fri Apr 7 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WIND...South 20 to 35 mph with gusts up to 55 mph.

* SOME AFFECTED LOCATIONS...Tacoma, Seattle, Everett, Bremerton, 
  and Shelton. 

* TIMING...Windy conditions will prevail through early this
  evening and then ease. The strongest winds will likely be late
  this afternoon.

* IMPACTS...Winds of this strength can break branches off of 
  trees...topple weakened trees and produce local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph with gusts up to
55 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

www.weather.gov/seattle
895 
WWUS76 KSEW 072159
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
259 PM PDT Fri Apr 7 2017

WAZ516-517-080600-
/O.CON.KSEW.HW.W.0006.000000T0000Z-170408T0600Z/
North Coast-Central Coast-
259 PM PDT Fri Apr 7 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WIND...South wind 30 to 45 mph with gusts up to 70 mph.

* SOME AFFECTED LOCATIONS...Westport, Ocean Shores, Hoquiam, 
  Copalis Beach, Pacific Beach, La Push, and Forks. 

* TIMING...Strong winds will continue through early this evening 
and then late in the evening. 

* IMPACTS...Winds of this strength can topple trees and power 
  poles, damage roofs, and produce power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can topple trees onto roads, vehicles, and rooftops.
Falling trees or large branches have been known to cause
fatalities during windstorms. Downed power lines can cause power
outages lasting several hours or longer.

&&

$$

WAZ001-503-506-510-080500-
/O.CON.KSEW.HW.W.0006.000000T0000Z-170408T0500Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
259 PM PDT Fri Apr 7 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

* WIND...Southeast 25 to 40 mph with gusts up to 60 mph.

* SOME AFFECTED LOCATIONS...Port Townsend, Oak Harbor, Friday 
  Harbor, Anacortes, and Bellingham. 

* TIMING...Very wind conditions will prevail through early evening
  and then ease late in the evening. 

* IMPACTS...Winds of this strength can break branches off of 
  trees...topple weakened trees and produce power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can topple trees onto roads, vehicles, and rooftops.
Falling trees or large branches have been known to cause
fatalities during windstorms. Downed power lines can cause power
outages lasting a couple of hours or longer.

&&

$$

WAZ507-509-511-555-556-558-559-080600-
/O.EXT.KSEW.WI.Y.0013.000000T0000Z-170408T0800Z/
Everett and Vicinity-Tacoma Area-Hood Canal Area-
East Puget Sound Lowlands-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
259 PM PDT Fri Apr 7 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM PDT SATURDAY...

* WIND...South 20 to 35 mph with gusts up to 55 mph.

* SOME AFFECTED LOCATIONS...Tacoma, Seattle, Everett, Bremerton, 
  and Shelton. 

* TIMING...Windy conditions will prevail through this evening and
  then ease after midnight.

* IMPACTS...Winds of this strength can break branches off of 
  trees...topple weakened trees and produce local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph with gusts up to
55 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

WAZ504-080500-
/O.CON.KSEW.WI.Y.0013.000000T0000Z-170408T0500Z/
Southwest Interior-
259 PM PDT Fri Apr 7 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...

* WIND...South 20 to 35 mph with gusts up to 55 mph.

* SOME AFFECTED LOCATIONS...Olympia.

* TIMING...Windy conditions will prevail through early this
  evening and then ease late in the evening.

* IMPACTS...Winds of this strength can break branches off of 
  trees...topple weakened trees and produce local power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph with gusts up to
55 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

www.weather.gov/seattle
864 
WWUS76 KSEW 080505
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1005 PM PDT Fri Apr 7 2017

WAZ001-503-506-510-080615-
/O.EXP.KSEW.HW.W.0006.000000T0000Z-170408T0500Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
1005 PM PDT Fri Apr 7 2017

...HIGH WIND WARNING HAS EXPIRED...

Winds have eased tonight below high wind criteria. The winds will
continue to slowly ease overnight into Saturday morning.

$$

WAZ507-509-511-555-556-558-559-080615-
/O.CAN.KSEW.WI.Y.0013.000000T0000Z-170408T0800Z/
Everett and Vicinity-Tacoma Area-Hood Canal Area-
East Puget Sound Lowlands-Bellevue and Vicinity-
Seattle and Vicinity-Bremerton and Vicinity-
1005 PM PDT Fri Apr 7 2017

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Seattle has cancelled the Wind
Advisory. 

Winds have diminished into the 15 to 25 mph range and will 
continue to slowly ease overnight. 

$$

WAZ504-080615-
/O.EXP.KSEW.WI.Y.0013.000000T0000Z-170408T0500Z/
Southwest Interior-
1005 PM PDT Fri Apr 7 2017

...WIND ADVISORY HAS EXPIRED...

Winds have diminished into the 15 to 25 mph range and will 
continue to slowly ease overnight. 

$$

WAZ516-517-080615-
/O.CON.KSEW.HW.W.0006.000000T0000Z-170408T0600Z/
North Coast-Central Coast-
1005 PM PDT Fri Apr 7 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WIND...South wind 30 to 40 mph with gusts up to 60 mph.

* SOME AFFECTED LOCATIONS...Westport, Ocean Shores, Hoquiam, 
  Copalis Beach, Pacific Beach, La Push, and Forks. 

* TIMING...Strong winds will ease before midnight.

* IMPACTS...Winds of this strength can topple trees and power 
  poles, damage roofs, and produce power outages. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can topple trees onto roads, vehicles, and rooftops.
Falling trees or large branches have been known to cause
fatalities during windstorms. Downed power lines can cause power
outages lasting several hours or longer.

&&

$$

www.weather.gov/seattle

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this high wind warning went out at Apr 6, 3:25 PM PDT, 6 hours 10 minutes earlier.

Area forecast discussion, Apr 6, 3:25 PM PDT, 6 hours 10 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
325 PM PDT Thu Apr 6 2017

.SYNOPSIS...A strong frontal system will bring rain and windy
conditions to Western Washington late tonight through Friday night.
A weak upper level trough will send showers across the area on
Saturday. Another frontal system will arrive late Sunday. An upper
level ridge may move over the area late Tuesday and Wednesday for a
mostly dry period. Another frontal system may reach the area
Thursday.

&&

.SHORT TERM...A small upper level shortwave ridge will move across W
WA this evening for short dry period.

The next strong frontal system was brewing W of the N CA coast at
21Z with a 982 MB surface low near 41N/134W. Models agree that the
deepening low will curve N tonight, then cross the WA offshore
waters on Friday as a 976 MB low. The main impact from this system
will be windy conditions over both the coast and parts of the
interior. A high wind watch is in effect for the coast and much of
the interior from Tacoma northward Friday and Friday evening.
Confidence is high that it will be windy, with moderate confidence
that winds will end up in the advisory range. However, with the 12Z
GFS and UWWRF showing isolated spots with winds at low end high wind
levels, there is still a chance that isolated high winds will occur.
If the winds do end up slightly stronger than expected, the coverage
will not be widespread. Winds are expected to rise late Friday
morning then begin easing late in the afternoon. Winds on the coast
may take a little longer to diminish.

The associated cold front will spread rain northward across W WA
after midnight tonight through Friday morning. As the front exits
over B.C. around 18Z, showers from the upper level low will spread
north over the area from Oregon. The air mass will become more
unstable Friday afternoon, but after looking at GFS lifted indices
and NAM Bufr soundings it doesn't look quite unstable enough to hang
onto the chance of thunderstorms. Showers should be well developed
though with brief localized heavy rain possible.

The upper level and surface low will move N of the area Friday
evening, headed toward N Vancouver Island. This will allow winds and
showers to diminish.

A weak upper level trough offshore will move slowly inland over W WA
on Saturday allowing showers to continue. Cool air from the upper
level low and with the weak trough will keep high temperatures near
50.

A weak upper level ridge will move E across W WA early Sunday. This
should produce a short mostly dry period, transitioning from showers
from the upper level trough to light rain as the next cold front
approaches the coast. Light rain from the cold front could reach
areas W of Puget Sound during the morning, but models agree that the
front will be slow enough so that rain won't reach the interior
until Friday evening. Kam

.LONG TERM...The trailing upper level shortwave trough will follow
right behind Sunday evenings cold front. Showers from generated by
the trough will continue through Monday. The ECMWF hangs on to
showers into Monday night while the GFS brings the trough axis
through Monday evening. GFS lifted indices are below zero so the a
chance of thunderstorms may be needed later on.

After the trough moves inland a weak ridge may move over the area.
Models take the next system inland S of the area but manage to push
a weak front northward on Thursday. Confidence is low for Tuesday
through Thursday since the run-to-run model solutions have been
erratic. As a consequence, the forecast remains in broadbrush chance
of rain mode. Kam

&&

.AVIATION...There is a nice break between weather systems this
afternoon and evening, with just scattered showers and some areas of
clearing. The next system will spread rain back into the area later
tonight and Friday morning and this next system has a deep low
pressure system. So, Friday will see rain turn to scattered showers
with windy conditions. The winds aloft will be strong, and the
mountains and foothills should be mostly obscured.

KSEA...There is a break between weather systems through this
evening. A blustery weather system will move through Seattle on
Friday.

&&

.MARINE...There is a break between weather systems through this
evening. The next system has a deep low pressure system that will
track just offshore--and the GFS takes it down into the 970s, strong
for April. Gale warnings will be in effect for most waters, with
full gales in all the normal windy spots--the coastal waters could
reach storm force. Seas will come up to around 20 feet, perhaps
higher if storm force winds materialize. The next significant
weather system should reach the area Sunday.

&&

.HYDROLOGY...2 to 3.5 inches of rain in 36 hours is expected from
late Thursday night through Friday night (00Z Fri-12Z Sat) over the
Olympics. This could possibly drive the typically flood-prone
Skokomish River in Mason County above flood stage Friday night. A
Flood Watch is in effect for the period from Friday morning through
Saturday afternoon.

Other rivers will see rises Friday through Saturday, but flooding
is not expected for the next 7 days. Kam

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch from Friday morning through Saturday afternoon for
     Mason County.

     High Wind Watch from Friday morning through Friday evening for
     Central Coast-North Coast and the interior from Pierce County
      northward, excluding Clallam County.

PZ...Small craft advisory for hazardous seas this evening for the
      coastal waters and west entrance to the Strait of Juan de Fuca.
     Small craft advisory for rough bar conditions Grays Harbor bar.

     Gale warning all waters for Friday and Friday night except small
      craft advisory central Strait of Juan de Fuca.

&&

www.weather.gov/seattle

You can see an illustrated version of this discussion at
www.weather.gov/seattle/gafd/latest_webafd.html

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 2:54 AM PDTWind AdvisorySEW19 hr
Apr 7, 2:58 AM PDTHigh Surf AdvisorySEW21 hr
Apr 7, 3:03 AM PDTSmall Craft Advisory for Rough BarSEW44 hr
Apr 7, 3:03 AM PDTStorm WarningSEW21 hr

Nearby

High Wind Warnings in Washington, 2017Every high wind warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.